# SDR 20001205SH017

- Difficulty date: September 23, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N175GA
- Make and model: Amd FALCON
- Aircraft serial: 45
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Box
- Condition: Malfunctioned
- Location: Ee Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT LANDED BACK IN SDF DUE TO EMERGENCY TRIM CIRCUIT BREAKER WILL NOT RESET.  REPLACED TRIM CONTROL BOX WITH SERVICEABLE UNIT.  OPS CHECKED GOOD.  (X)
